Alert archive / New York / Special Weather Statements in 2015

Special Weather Statement, NWS Buffalo, NY

July 1, 2015Erie County, Genesee County, Wyoming County, New York

NWS Buffalo, NY issued this special weather statement at Jul 1, 2015, 7:11 AM EDT for Erie County, Genesee County, Wyoming County, New York. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 7:11 AM EDT (11:11 UTC)
Expired
Jul 1, 2015, 8:00 AM EDT
In force
49 min
Issued by
NWS Buffalo, NY

Counties Erie County, NY, Genesee County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 24 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 11.2 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WWUS81 KBUF 011111
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
711 AM EDT WED JUL 1 2015
 
NYZ002-003-010>013-085-011200-
NORTHERN ERIE-SOUTHERN
ERIE-ORLEANS-LIVINGSTON-WYOMING-MONROE-GENESEE-
711 AM EDT WED JUL 1 2015

...THUNDERSTORMS WITH TORRENTIAL DOWNPOURS TO DRENCH PARTS OF 
WESTERN NEW YORK THIS MORNING...

STRONG THUNDERSTORMS WITH TORRENTIAL DOWNPOURS OVER ORCHARD PARK AND 
EAST AURORA AT 7 AM WILL PUSH NORTHEAST THROUGH 8:30 AM. THESE 
STORMS WILL PRODUCE A QUARTER OF INCH OF RAIN IN LESS THAN 15 
MINUTES AND UP TO AN INCH OF RAIN OVERALL...LIKELY RESULTING IN 
SEROUS PONDING OF WATER ON AREA ROADWAYS FOR MORNING COMMUTERS.

THESE SHOWERS AND THUNDERSTORMS WILL PUSH EAST OF THE REGION AFTER 
8:30. 

LOCATIONS IMPACTED INCLUDE...
BUFFALO...CHEEKTOWAGA...WEST SENECA...LACKAWANNA...BATAVIA...
LANCASTER...HAMBURG...EAST AURORA...DARIEN LAKES STATE PARK AND
LETCHWORTH STATE PARK.

THIS INCLUDES INTERSTATE 90 BETWEEN EXITS 57 AND 54...AND BETWEEN
EXITS 48A AND 47.
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4283 7885 4320 7792 4265 7794 4260 7890
TIME...MOT...LOC 1109Z 239DEG 49KT 4282 7849 
$$

RSH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 1, 7:02 AM EDT, 9 minutes earlier.

Area forecast discussion, Jul 1, 7:02 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
702 AM EDT WED JUL 1 2015

.SYNOPSIS...
A MUGGY AIRMASS WILL REMAIN ACROSS THE REGION FOR ONE
MORE DAY...WITH SHOWERS AND THUNDERSTORMS AGAIN LIKELY THROUGH THE
EVENING HOURS AS A COLD FRONT PASSES ACROSS THE REGION. THIS COLD
FRONT WILL LOWER THE HUMIDITY LATER TONIGHT. EXPECT MAINLY DRY
CONDITIONS THURSDAY AND FRIDAY WITH AIR TEMPERATURES AVERAGING A FEW
DEGREES BELOW EARLY JULY NORMALS.

&&

.NEAR TERM /THROUGH TONIGHT/...
WATER VAPOR IMAGERY DISPLAYS A TROUGH
OF LOW PRESSURE OVER THE GREAT LAKES REGION...WITH SEVERAL VORTICITY
MAXIMA ROTATING THROUGH THE TROUGH.

REGIONAL RADARS DISPLAY AN AREA OF SHOWERS LIFTING ACROSS OUR
CENTRAL AND EASTERN ZONES...WITH SCATTERED ACTIVITY REACHING FAR SW
NYS. A BROAD AREA OF LOW PRESSURE IS OVER THE WESTERN LAKE ONTARIO
REGION...WITH A WEAK COLD FRONT BACK ACROSS SOUTHERN ONTARIO CANADA.

FOR TODAY EXPECT CONTINUED OPPORTUNITIES FOR RAIN SHOWERS AS
UPSTREAM VORT MAXES PASS THROUGH THE UPPER LEVEL TROUGH OF LOW
PRESSURE. IN ADDITION TO THE LIFT ALOFT GENERATED BY THE EMBEDDED
VORT MAXES...A COLD FRONT WILL DROP SOUTHEASTWARD ACROSS THE CWA
THIS AFTERNOON AND EARLY EVENING. THIS FRONT WILL PROVIDE FOR
ADDITIONAL LIFT WITH SHOWERS AND THUNDERSTORMS BECOMING MORE
WIDESPREAD IN THE AFTERNOON HEATING AND INSTABILITY. THERE SHOULD BE
ENOUGH INSTABILITY WITH MUCAPE VALUES RISING TO 300 T0 400 J/KG TO
GENERATE A FEW THUNDERSTORMS...THOUGH NOT ENOUGH INSTABILITY NOR
DECENT LAPSE RATES/COOLING ALOFT TO PRODUCE SEVERE THUNDERSTORMS.
AREA LIKELIEST TO HAVE A THUNDERSTORM WILL BE THE GENESEE VALLEY AND
FINGER LAKES REGION WHERE DAYTIME INSTABILITY WILL BE THE GREATEST.

A SOUTHWEST WIND WILL FORM LAKE BREEZE CIRCULATIONS THROUGH THE
MORNING HOURS. THIS BREEZE MEETING THE NEARING COLD FRONT BOUNDARY
FROM THE NORTHWEST MAY PRODUCE A LINE OF SHOWERS AND OR
THUNDERSTORMS THIS AFTERNOON...CENTERED NEAR THE ERIE/NIAGARA COUNTY
LINE. ALL ACTIVITY WILL DRIFT EASTWARD THROUGH THE AFTERNOON AND
EVENING HOURS WITH PRECIPITATION COMING TO AN END BEHIND THE COLD
FRONT.

AS THIS FRONT PASSES TEMPERATURES WILL FALL OVERNIGHT...THOUGH
DEWPOINTS MAY LINGER WITHIN THE MID 50S BEFORE FALLING LATE. SOME
PATCHES OF FOG ARE POSSIBLE...WITH AREAS OF FOG POSSIBLE ACROSS THE
HILLS OF SW NYS. A RATHER CLOUDY START TO THE OVERNIGHT TIME PERIOD
WILL HAVE SOME CLEARING AS DRIER AIR ON A LIGHT NORTHERLY FLOW
REACHES OUR REGION. ANY CLEARING WILL BE FOUND THROUGH THE SAINT
LAWRENCE VALLEY AND AROUND LAKE ONTARIO...WITH STRATUS CLOUDS
HANGING TOUGH ACROSS THE INLAND HIGHER ELEVATIONS.

TEMPERATURES TODAY WILL RUN SIMILAR TO THE PRIOR TWO DAYS...WITH
HIGHS IN THE LOW THE MID 70S. TONIGHT AIR TEMPERATURES WILL DROP
BACK INTO THE 50S BEHIND THE COLD FRONT...SLIGHTLY COOLER THAN
PREVIOUS NIGHT.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
DESPITE THE CONTINUED PRESENCE OF A LONGWAVE TROUGH OVER THE EASTERN
HALF OF NORTH AMERICA...MAINLY PROBLEM-FREE WEATHER CAN BE EXPECTED
ACROSS OUR AREA THROUGH THIS FORECAST PERIOD.

THIS TIME FRAME WILL OPEN WITH AN ANOMALOUSLY DEEP AREA OF LOW
PRESSURE OVER THE PROVINCE OF QUEBEC. AS THIS FALL LIKE STORM SYSTEM
EXITS TO THE NORTHEAST...A BROAD AREA OF HIGH PRESSURE WILL EXPAND
ACROSS ALL OF THE GREAT LAKES REGION. THE DEEPENING DRY AIR AND
ASSOCIATED SUBSIDENCE WILL PRODUCE PLENTY OF SUNSHINE ACROSS WESTERN
AND NORTH CENTRAL NEW YORK. THE ONLY POSSIBLE FLY IN THE OINTMENT
WILL BE SOME LEFTOVER CYCLONIC FLOW ALOFT AS THE BASE OF A MID LEVEL
TROUGH WILL PULL AWAY FROM OUR REGION. WHILE H5 TEMPS IN THE MINUS
TEENS C WITHIN THIS TROUGH WILL STEEPEN MID LEVEL LAPSE RATES TO
MORE THAN 7 DEG C DURING THE AFTERNOON...FEEL THAT THERE WILL BE
ENOUGH DRYING TO ONLY ALLOW FOR SOME ENHANCED MIDDAY/AFTERNOON CU.
WILL MAINTAIN SLGT CHC POPS FOR PORTIONS OF THE FINGER LAKES AND SRN
TIER...BUT THIS IS PROBABLY BEING OVERLY PESSIMISTIC. MEANWHILE...
H85 TEMPS IN THE VCNTY OF 10C SUPPORTING AFTERNOON HIGHS IN THE MID
70S.

THE CENTER OF THE WEAK...BUT EXPANSIVE GREAT LAKES SFC HIGH WILL
SLOWLY DRIFT ACROSS OUR AREA THURSDAY NIGHT. LIGHT WINDS WITHIN A
FRESH DRY AIRMASS WILL PROMOTE A COOL NIGHT WITH PLENTY OF
RADIATIONAL COOLING...SO TEMPS UNDER STARLIT SKIES WILL DROP INTO
THE LOWER 50S AWAY FROM THE LAKES. A FEW OF THE MORE SHELTERED SRN
TIER VALLEYS AND SITES EAST OF THE BLACK RIVER VALLEY COULD EVEN
BRIEFLY VISIT THE UPPER 40S. THESE READINGS WILL BE SOME 10 DEG F
BELOW TYPICAL EARLY JULY VALUES.

THE SFC HIGH WILL DRIFT EAST ACROSS NEW ENGLAND ON FRIDAY. THIS WILL
RESULT IN ANOTHER SUN FILLED DAY ACROSS OUR REGION...ALTHOUGH A WEAK
SOUTHEASTERLY FLOW COULD ADVECT ENOUGH LOW LEVEL MOISTURE ACROSS
PARTS OF THE SRN TIER TO ENCOURAGE INCREASING CUMULUS CLOUDS FOR
THAT AREA IN THE AFTERNOON. ALL IN ALL THOUGH...A VERY NICE DAY
HEADING INTO THE WEEKEND WITH MAX TEMPS GENERALLY IN THE MID 70S.

A WEAK SHORTWAVE IS NOW BEING ADVERTISED BY SOME OF THE GUIDANCE
PACKAGES TO PUSH NORTHEAST ACROSS OUR REGION DURING THE COURSE OF
FRIDAY NIGHT. WHILE THIS FEATURE WOULD HAVE THE POTENTIAL TO
GENERATE SOME SHOWERS OVER THE SRN TIER AND FINGER LAKES...AM NOT
CONFIDENT ENOUGH TO INSERT SHOWERS INTO THE FORECAST AFTER JUST ONE
PESSIMISTIC MODEL RUN. WILL RAISE POPS TO SLGT CHC FOR NOW AND
INCREASE CLOUDS FOR THAT AREA WHILE LEAVING FAIR WEATHER ELSEWHERE.

FOR SATURDAY...A BROAD BASED TROUGH WILL PUSH ACROSS SOUTHERN
ONTARIO AND THE LOWER GREAT LAKES. AS HAS BEEN THE CONCERN FOR
SEVERAL DAYS...THIS FEATURE COULD TOUCH OFF A COUPLE SHOWERS...
MAINLY SOUTH AND EAST OF THE GENESEE VALLEY. ANY SHOWER ACTIVITY
THOUGH WOULD BE A FAR CRY FROM THE WASHOUT THAT WE EXPERIENCED THE
PREVIOUS SATURDAY.

THE GOOD NEWS IS THAT ANY SHOWERS SHOULD MOVE EAST OF OUR REGION
SATURDAY EVENING IN TIME FOR FIREWORKS DISPLAYS...AS RIDGING OVER
WISCONSIN AND LOWER MICHIGAN MOVES WILL BUILD IN OUR DIRECTION.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
THE FAIR WEATHER WILL CONTINUE FOR THE LATTER PORTION OF THE WEEKEND
AS UPPER LEVEL RIDGING MOVES OVERHEAD. TEMPERATURES WILL REMAIN NEAR
AVERAGE SUNDAY AND SUNDAY NIGHT...HOWEVER BY MONDAY WE SHOULD START
TO SEE READINGS CLIMB BACK INTO THE 80S AS SOUTHERLY FLOW RETURNS TO
THE REGION. THE CORRESPONDING INCREASE IN HUMIDITY AND INSTABILITY
WILL ALSO BRING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK INTO THE
FORECAST FOR TUESDAY AS GUIDANCE CURRENTLY INDICATES ANOTHER COLD
FRONT APPROACHING THE AREA.

&&

.AVIATION /11Z WEDNESDAY THROUGH SUNDAY/...
AT 06Z MAINLY VFR FLIGHT
CONDITIONS WERE FOUND ACROSS THE REGION. THERE CONTINUES SCATTERED
SHOWERS ACROSS THE REGION THOUGH THUNDER HAS LARGELY ENDED FROM THE
STORMS OVERNIGHT.

AS TEMPERATURES COOL SOME TO THEIR DEWPOINT SOME IFR/LOW END MVFR
FLIGHT CONDITIONS ARE POSSIBLE ACROSS KJHW/KBUF/KIAG LATER
OVERNIGHT.

LATER TODAY WILL FEATURE AGAIN MOSTLY CLOUDY SKIES VARYING IN THE
MVFR/VFR FLIGHT RANGE. SHOWERS WILL CONTINUE TO FORM...BECOMING A
LITTLE MORE WIDESPREAD TOWARDS THE AFTERNOON IN CONJUNCTION WITH
BETTER DAYTIME INSTABILITY AND THE PASSAGE OF A WEAK COLD FRONT.
THIS FRONT MAY EVEN TRIGGER A FEW THUNDERSTORMS ALONG THE BOUNDARY.

AS THIS FRONT CLEARS THE REGION LATE THIS AFTERNOON AND
EVENING...DRIER AIR BEHIND THE FRONT WILL END SHOWER CHANCES AND
ALLOW FOR A DECREASE IN CLOUDS. HOWEVER SOME IFR LOW STRATUS IS
POSSIBLE TO HANG OVER THE SOUTHERN TIER...INCLUDING THE KJHW
AIRFIELD OVERNIGHT.

A SOUTHWEST WIND 5 TO 10 KNOTS WILL INCREASE TOWARDS 15 KNOTS NE OF
LAKE ERIE BEHIND A LAKE ERIE BREEZE. WINDS WILL VEER TO WESTERLY AND
RAPIDLY DECREASE THIS EVENING.

OUTLOOK...
THURSDAY THROUGH SUNDAY...VFR.

&&

.MARINE...
LOW PRESSURE WILL CROSS SOUTHERN CANADA TODAY...WITH A
SOUTHWEST WIND BLOWING ACROSS THE EASTERN GREAT LAKE WATERS. AHEAD
OF A COLD FRONT SOME OF THESE SOUTHWEST WINDS WILL REACH 15 TO 20
KNOTS ON LAKE ERIE TODAY AND PRODUCE WAVES 3 TO 5 FEET. A SMALL
CRAFT ADVISORY WILL CONTINUE FOR LAKE ERIE THROUGH EARLY EVENING.
FOLLOWING THE COLD FRONT PASSAGE AN AREA OF HIGH PRESSURE WILL
SLOWLY BUILD EASTWARD FROM THE CENTRAL GREAT LAKES REGION WITH LIGHT
WINDS AND FLAT WAVE ACTION.

&&

.CLIMATE...
THE UNUSUAL EARLY SUMMER +PNA PATTERN THAT WE HAVE BEEN
EXPERIENCING IS SIMILAR TO THE PERSISTENT WEST COAST RIDGE OF THE
PAST COUPLE WINTERS. IN FACT...THE CURRENT 6 TO 8 MONTH PATTERN IS
PART OF ONE OF THE STRONGEST +PNA PATTERN OF THE PAST FIVE YEARS.
THE CURRENT LONG TERM PATTERN HAS HELPED TO PRODUCE BELOW NORMAL
TEMPERATURES ACROSS OUR REGION FOR FIVE OF THE PAST PAST SIX
MONTHS...INCLUDING THE JUST ENDED MONTH OF JUNE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LEZ040-
         041.

&&

SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...RSH
LONG TERM...RSH/WOOD
AVIATION...THOMAS
MARINE...THOMAS
CLIMATE...RSH
Hazardous weather outlook, Jul 1, 5:17 AM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
517 AM EDT WED JUL 1 2015

NYZ001>008-010>014-019>021-085-020930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
517 AM EDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-020930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
517 AM EDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jul 1, 7:11 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
711 AM EDT WED JUL 1 2015

NYZ002-003-010>013-085-011200-
NORTHERN ERIE-SOUTHERN
ERIE-ORLEANS-LIVINGSTON-WYOMING-MONROE-GENESEE-
711 AM EDT WED JUL 1 2015

...THUNDERSTORMS WITH TORRENTIAL DOWNPOURS TO DRENCH PARTS OF
WESTERN NEW YORK THIS MORNING...

STRONG THUNDERSTORMS WITH TORRENTIAL DOWNPOURS OVER ORCHARD PARK AND
EAST AURORA AT 7 AM WILL PUSH NORTHEAST THROUGH 8:30 AM. THESE
STORMS WILL PRODUCE A QUARTER OF INCH OF RAIN IN LESS THAN 15
MINUTES AND UP TO AN INCH OF RAIN OVERALL...LIKELY RESULTING IN
SEROUS PONDING OF WATER ON AREA ROADWAYS FOR MORNING COMMUTERS.

THESE SHOWERS AND THUNDERSTORMS WILL PUSH EAST OF THE REGION AFTER
8:30.

LOCATIONS IMPACTED INCLUDE...
BUFFALO...CHEEKTOWAGA...WEST SENECA...LACKAWANNA...BATAVIA...
LANCASTER...HAMBURG...EAST AURORA...DARIEN LAKES STATE PARK AND
LETCHWORTH STATE PARK.

THIS INCLUDES INTERSTATE 90 BETWEEN EXITS 57 AND 54...AND BETWEEN
EXITS 48A AND 47.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4283 7885 4320 7792 4265 7794 4260 7890
TIME...MOT...LOC 1109Z 239DEG 49KT 4282 7849

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 10:39 PM EDTSpecial Weather StatementBUFOswego66 min

Nearby

Special Weather Statements in New York, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.